# SDR DALA2023091807641

- Difficulty date: September 14, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N937DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38315
- Aircraft time: 23,827 hours, 17,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8802008) EMERGENCY EXIT LIGHTS ON DURING FLT. ALSO BEEPING SOUND WHEN ILLUMINATED. R/R BATTERY CHARGER PACK M1673 PER B737 M/M 33-51 TASK 33-50-00. OPS NML.
